# SDR SWIA200718210

- Difficulty date: May 9, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N927SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7693
- Aircraft time: 11,687 hours, 10,214 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUEL ODOR FROM LEFT PACK WHILE ON THE GROUND AS WELL AS INFLIGHT.  INSPECTED LEFT ACM OIL LEVEL AND FOUND TO BE OVER SERVICED.  REMOVED EXCESS OIL AND CHECKED COMPRESSOR INLET AND DISCHARGE LINES FOR DISCREPANCIES BUT FOUND NOTHING.  PACK FUNCTIONS NORMALLY.
